# SDR ASAA2016072417486

- Difficulty date: July 24, 2016
- Submitted: July 27, 2016
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 10,257 hours, 3,324 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, LEFT FMC FAILED & RESOLVED ITSELF.  LATER IT FAILED AGAIN & COMPLETED QRH, SELECTED BOTH ON.  ACFT GROUNDED.  PERFORMED LEFT FMC BITE CHECK IAW FIM 34-61 TASK 801. FOUND FAULT LEFT PGM FAULT.  ACCOMPLISHED LEFT FMC HARDWARE/SOFTWARE FAULTS,  FAULT ISOLATION IAW FIM 34-61 TASK 807. NO FAULTS FOUND, SYSTEM CHECKED NORMAL.
